Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

is this normal?

Anonymous
Posted by Anonymous
  • 6 Replies

So 3 years ago I suffered from depression and anxiety. 2 months ago I weened off my 50mg zoloft and had been feeling fine until last night. Now it seems I'm having anxiety attacks and don't have any idea why. I feel clammy and sweaty and have the chills. I'm trying to get an appointment soon to possibly get back on meds. But is it normal to suffer anxiety attacks for no reason?

Posted by Anonymous on Oct. 9, 2013 at 11:21 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
lucy164
by Peggy on Oct. 10, 2013 at 4:41 AM

Yes.  Anxiety attacks come seemingly out of nowhere.  I didn't know that you could start getting withdrawal symptoms after 2 months of getting of of a drug.  I hope you get to see your doctor soon.

busymommy2013
by on Oct. 10, 2013 at 4:46 AM
Yes, they come out of nowhere. That's why they are so scary.
matreshka
by on Oct. 10, 2013 at 8:29 AM

Yes, that's why its considered a disorder.  There are dome things you can do in the meantime to make your anxiety less severe. Progressive muscle relaxation and deep even breathing into your diaphragm with a visualization of a "happpy place" can reduce your symptoms.

leahbeah143
by Leah on Oct. 10, 2013 at 12:23 PM

 it happens to me all the time

lancet98
by Bronze Member on Oct. 11, 2013 at 1:30 AM

Well...many people get what's called 'anxiety attacks' - they can come out of the blue for seemingly no reason.

Since you stopped your medication, you may see symptoms like depression and anxiety, come back, increase, or you may see new symptoms that the medication was preventing while you were taking the medication.

B3autiful_Hat3
by on Oct. 11, 2013 at 2:44 AM

Yes, talk to your dr.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)